# SDR SIMA202311210002

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 46,726 hours, 29,132 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVR DAY ACCT BLD 1 FAIL WITH BLD 2 ON MEL / A-I FAIL APPEARED ON EICAS ON SHORT FINAL DECLARED EMERGENCY FLT CONT WITH NEW A/C -C/A-T/S PER FIM 30-11-00 FOUND TO BE TRANSITORY CONDITION OF A/I SYS NO FURTHER DEFECTS NOTED.
